Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Gastric problem, vomiting sensation, occasional mild stomach pain. Pentaguard- d, sucrafil-o prescribed. Suggestions?


I am having Gastric problem and the symptoms are vomitting sensation sometimes associated with mild stomach pain. But the problem is rare and once in a while. Probably the frequency is once in 3 to 4 months. I visited a doctor and he prescribed me to take Pentagaurd D and one more syrup call sucrafil-o. Both should be taken twice a day and before food. Suggest me if i can take the same if have a recurrence of this problem as a SOS. Please help me in understanding how safe is it to use the medicine. Thanks in advance.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have mild gastritis and usually it may be because you would have had spicy food or may be during stress also. the medicine given are correct, next time you can take those medicines it is not a problem but do not take for long time without consulting the doctor and for controlling gastritis do the following.
improve you lifestyle,wake up and sleep on time , do not sleep very late and sleep within an hour after having dinner.
cut down on spicy food and try eating curd on regular basis.
eat more fruit and vegetable and reduce non veg.
if you follow these step i am sure you will not require medications
also i would like to add that you deworm yourself.
thank you

Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor